Previous |  Up |  Next


Title: Asymptotic formulas for the solutions of linear differential equations of the second order (English)
Author: Ráb, M.
Language: English
Journal: Differential Equations and Their Applications
Volume: Proceedings of the Conference held in Prague in September 1962
Issue: 1963
Pages: 131-135
Category: math
MSC: 34.42
MSC: 34.50
idZBL: Zbl 0138.32503
idMR: MR0170064
Date available: 2009-08-31T13:23:35Z
Last updated: 2012-09-12
Stable URL:


Files Size Format View
Equadiff_01-1963-1_14.pdf 661.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo